MathSciNet Relay Station
MathSciNet bibliographic data
MR516470 (80b:52017) 52A30 (52A35)
Breen, Marilyn A Helly-type theorem for the dimension of the kernel of a starshaped set. Proc. Amer. Math. Soc. 73 (1979), no. 2, 233–236.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement